Tìm kiếm theo cụm từ
Chi tiết
Tên New results on stabilization of fractional-order nonlinear systems via an LMI approach
Lĩnh vực Toán học
Tác giả Mai Viết Thuận, Dinh Cong Huong
Nhà xuất bản / Tạp chí Asian Journal of Control 20(4) (2018) 1541-1550 Tập 4 Số 20 Năm 2018
Tóm tắt nội dung

This paper considers the systematic design of robust stabilizing state feedback controllers for fractional‐order nonlinear systems. By using the Lyapunov direct method and a recent result on the Caputo fractional derivative of a quadratic function, stabilizability conditions expressed in terms of linear matrix inequalities are derived. The controllers can then be derived by using existing computationally effective convex algorithms. Two numerical examples with simulation results are provided to demonstrate the effectiveness of our results.